Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 325, NWS Norman, OK

May 9, 2015Wilbarger County, Texas

NWS Norman, OK issued this severe thunderstorm warning at May 9, 2015, 4:21 PM CDT for Wilbarger County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 9, 2015, 4:21 PM CDT (21:21 UTC)
Expired
May 9, 2015, 5:00 PM CDT
In force
39 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 40 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 1:21 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.4 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 320 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
320 J/kg
Mixed-layer CIN
-247 J/kg
Mixed-layer LCL
540 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 4:09 PM CDT, 12 minutes earlier.

Area forecast discussion, May 9, 4:09 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
409 PM CDT SAT MAY 9 2015

.DISCUSSION...
STRONG/SEVERE STORMS WILL CONTINUE TO BE POSSIBLE THROUGH MID
EVENING ACROSS WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA.
SUBSTANTIAL SEVERE...INCLUDING TORNADOES POSSIBLE. GREATEST
CONCERN WILL BE OVER WESTERN NORTH TEXAS...NEAR AND SOUTH OF
SEYMOUR AND WICHITA FALLS...OVER TOWARD SOUTH-CENTRAL OKLAHOMA.

SOMEWHAT LOW CONFIDENCE IN DRYLINE CONVECTION AFFECTING WESTERN
OKLAHOMA LATE THIS AFTERNOON AND EVENING...BUT WILL LEAVE POPS
GOING FOR THE POSSIBILITY. MOST OF THE FORCING AND STEERING FLOW
WOULD KEEP CONVECTION JUST NORTH AND WEST OF BODY OF OKLAHOMA.
DEPENDING ON WHAT HAPPENS WITH NORTHERN TEXAS/FAR SOUTHERN
OKLAHOMA CONVECTIVE TRENDS THROUGH THE EVENING INTO OVERNIGHT...
WE COULD SEE CONVECTION REDEVELOPING NEAR THE I-44 CORRIDOR TOWARD
DAYBREAK SUNDAY. IF THERE IS AN MCS TO OUR SOUTH...CHANCES QUITE
LOW. IF CONVECTION DOES NOT SUSTAIN TO OUR SOUTH OR MOVES EAST
QUICKER THAN PROGD...WE COULD SEE ELEVATED LLJ INDUCED ACTIVITY
NEAR THE I-44 CORRIDOR TOMORROW MORNING. SLOW EASTWARD PROGRESS
WOULD BE SEE THROUGH THE DAY SUNDAY WITH MOST OF THE SEVERE RISK
ACROSS EASTERN AND SOUTHEAST OKLAHOMA. HEAVY RAIN/FLOODING APPEARS
TO BE THE PRIMARY CONCERNS FOR WESTERN NORTH TEXAS-SOUTHWEST INTO
CENTRAL OKLAHOMA.

A COUPLE OF DRY DAYS MONDAY AND TUESDAY BEFORE ACTIVE PATTERN
RETURNS MID TO LATE WEEK. ROUNDS OF SEVERE WEATHER APPEAR PROBABLE
WITH FLOODING A DEFINITE AND CONTINUING THREAT. TEMPERATURES WERE
NOT CHANGED SIGNIFICANTLY FROM PREV FCSTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  63  76  51  70 /  40  60  30   0
HOBART OK         57  78  49  71 /  30  20  10   0
WICHITA FALLS TX  63  78  54  73 /  60  60  20  10
GAGE OK           51  74  44  69 /  20   0  10   0
PONCA CITY OK     63  77  49  70 /  30  50  30   0
DURANT OK         68  76  59  75 /  80  80  80  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH MONDAY MORNING FOR OKZ006>008-011>013-
     015>048-050>052.

TX...FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ083>090.

&&

25/11
Hazardous weather outlook, May 9, 11:11 AM CDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1111 AM CDT SAT MAY 9 2015

OKZ004>048-050>052-TXZ083>090-101615-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1111 AM CDT SAT MAY 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
THERE IS A ENHANCED RISK OF SEVERE STORMS ACROSS WESTERN AND PARTS
OF CENTRAL AND SOUTH CENTRAL OKLAHOMA... AND ALL OF WESTERN
NORTH TEXAS.

LOCATION...
THE ENHANCED RISK AREA IS GENERALLY WEST OF A LINE FROM MEDFORD
AND ENID... TO KINGFISHER AND MUSTANG... TO PAULS VALLEY AND
ARDMORE OKLAHOMA. THIS INCLUDES ALL OF WESTERN NORTH TEXAS. A
SLIGHT RISK COVERS THE REST OF NORTH CENTRAL... CENTRAL... SOUTH
CENTRAL... AND SOUTHEAST OKLAHOMA.

TIMING...
A SEVERE STORM OR TWO WILL BE POSSIBLE THROUGH EARLY AFTERNOON BUT THE
MOST SIGNIFICANT SEVERE THREAT WILL EVOLVE FROM 4 PM TO 10 PM.

IMPACTS...
TORNADOES POSSIBLE LATE THIS AFTERNOON AND EVENING... ESPECIALLY
ACROSS PARTS OF WESTERN OKLAHOMA. VERY LARGE HAIL UP TO BASEBALL
SIZE DAMAGING WINDS TO 70 MPH HEAVY RAINFALL MAY LEAD TO FLASH
FLOODING AND RIVER FLOODING IN SOME AREAS.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE
RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS MUCH OF
THE DAY...BUT ESPECIALLY IN THE 4 PM TO 10 PM WINDOW...WHEN THE
MORE SIGNIFICANT SEVERE THREAT IS EXPECTED.

DISCUSSION...
ANOTHER COMPLEX SEVERE WEATHER SETUP IS FORECAST TODAY AND
TONIGHT.

A COUPLE AREAS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
AFFECT PARTS OF WESTERN OKLAHOMA AND SOUTH CENTRAL OKLAHOMA AND
NORTH TEXAS. THIS ACTIVITY MAY DECREASE SOME BY AROUND MID-
AFTERNOON.

THE MORE SIGNIFICANT SEVERE WEATHER IS EXPECTED TO BE LATE THIS
AFTERNOON AND EVENING. SEVERE STORMS WILL BE POSSIBLE EAST OF THE
DRYLINE. THE PROGRESSION AND INTENSITY OF THE SEVERE STORMS LATE
THIS AFTERNOON AND EVENING WILL DEPEND ON THE EVOLUTION AND
RECOVERY FROM THE EARLY STORMS. VERY LARGE HAIL... DAMAGING WIND
GUSTS... AND TORNADOES ARE POSSIBLE. THE POTENTIAL FOR SEVERE
STORMS WILL DECREASE OVERNIGHT BUT STORMS WILL REMAIN POSSIBLE
INTO EARLY SUNDAY.

.HEAVY RAIN...
ADDITIONAL HEAVY RAIN WILL BE LIKELY IN SOME AREAS TODAY AND
TONIGHT WHICH COULD LEAD TO FLASH FLOODING. RIVER FLOODING WILL
ALSO OCCUR THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.THUNDERSTORMS...
SEVERE STORMS WILL REMAIN IN THE FORECAST SUNDAY...AS THE STRONG
STORM SYSTEM SLOWLY MOVES THROUGH THE REGION. STRONG TO POTENTIALLY
SEVERE STORMS MAY BE ONGOING SUNDAY MORNING...BUT A MORE
SUBSTANTIAL THREAT OF SEVERE STORMS WILL DEVELOP DURING THE MID
TO LATE AFTERNOON HOURS AHEAD OF A SLOW MOVING FRONT. ADEQUATE
INSTABILITY AND WIND SHEAR WILL BE PRESENT FOR VERY LARGE HAIL AND
DAMAGING WINDS. A LOW TORNADO THREAT WILL ALSO EXIST WITH ANY
STRONGER STORMS. STORMS WILL LIKELY LINGER INTO SUNDAY NIGHT AS
THEY SLOWLY MOVE EAST...WITH A BREAK IN THUNDERSTORMS MONDAY.

STORMS THEN RETURN TO THE FORECAST LATE TUESDAY NIGHT THROUGH NEXT
WEEKEND. SOME STRONG TO SEVERE STORM POTENTIAL MAY EXIST BY LATE
NEXT WEEK INTO NEXT WEEKEND.

.HEAVY RAIN...
VERY HEAVY RAINFALL MAY OCCUR SUNDAY AS SEVERAL ROUNDS OF
THUNDERSTORMS MOVE OVER THE SAME AREAS. THIS WILL LIKELY LEAD TO
ADDITIONAL FLASH FLOODING AND RIVER FLOODING CONCERNS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

AUSTIN/EM

In the hours before

Special weather statement, May 9, 2:58 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
258 PM CDT SAT MAY 9 2015

OKZ042-043-047-048-051-052-092030-
ATOKA OK-COAL OK-BRYAN OK-PONTOTOC OK-MARSHALL OK-JOHNSTON OK-
258 PM CDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ATOKA...SOUTHERN
COAL...NORTHWESTERN BRYAN...SOUTHEASTERN PONTOTOC...NORTHEASTERN
MARSHALL AND JOHNSTON COUNTIES UNTIL 330 PM CDT...

AT 254 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR TISHOMINGO...
MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
TISHOMINGO...COALGATE...STONEWALL...WAPANUCKA...LEHIGH...TUPELO...
MILBURN...BROMIDE...REAGAN...CLARITA...NIDA...COLEMAN...PONTOTOC...
FILLMORE...OLNEY...CONNERVILLE...PHILLIPS AND JESSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3410 9654 3430 9682 3471 9653 3448 9616
TIME...MOT...LOC 1954Z 216DEG 38KT 3427 9663

MAHALE
Special weather statement, May 9, 3:18 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
318 PM CDT SAT MAY 9 2015

OKZ019-024-025-027>029-092045-
OKLAHOMA OK-CANADIAN OK-GRADY OK-LOGAN OK-MCCLAIN OK-CLEVELAND OK-
318 PM CDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OKLAHOMA...SOUTHEASTERN
CANADIAN...NORTHEASTERN GRADY...SOUTHERN LOGAN...WESTERN MCCLAIN AND
NORTHWESTERN CLEVELAND COUNTIES UNTIL 345 PM CDT...

AT 316 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR MUSTANG TO 3 MILES NORTH OF BLANCHARD TO 4 MILES NORTHEAST
OF ALEX...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...NORMAN...EDMOND...MOORE...MIDWEST CITY...DEL CITY...
NEWCASTLE...BLANCHARD...PURCELL...YUKON...BETHANY...MUSTANG...
CHOCTAW...WARR ACRES...THE VILLAGE...NOBLE...TUTTLE...
SLAUGHTERVILLE...SPENCER AND NICHOLS HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3574 9735 3537 9726 3499 9737 3484 9781
      3515 9772 3545 9780
TIME...MOT...LOC 2016Z 239DEG 28KT 3542 9771 3519 9765 3495 9772

MAHALE
Special weather statement, May 9, 3:34 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
334 PM CDT SAT MAY 9 2015

OKZ031-032-042-092100-
PONTOTOC OK-HUGHES OK-SEMINOLE OK-
334 PM CDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PONTOTOC...
SOUTHWESTERN HUGHES AND SOUTHEASTERN SEMINOLE COUNTIES UNTIL 400 PM
CDT...

AT 332 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
ALLEN...MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3477 9640 3477 9641 3476 9641 3473 9644
      3474 9659 3501 9648 3498 9614
TIME...MOT...LOC 2032Z 207DEG 39KT 3477 9646
Special weather statement, May 9, 3:54 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
354 PM CDT SAT MAY 9 2015

OKZ032-042-043-092130-
COAL OK-PONTOTOC OK-HUGHES OK-
354 PM CDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COAL...EAST CENTRAL
PONTOTOC AND SOUTHEASTERN HUGHES COUNTIES UNTIL 430 PM CDT...

AT 352 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF CENTRAHOMA...MOVING NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
TUPELO...CALVIN...STUART...GERTY AND CENTRAHOMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3454 9638 3469 9652 3505 9621 3498 9609
      3471 9609
TIME...MOT...LOC 2052Z 229DEG 42KT 3468 9639

MAHALE
Special weather statement, May 9, 4:08 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
408 PM CDT SAT MAY 9 2015

OKZ030>032-040>042-092145-
POTTAWATOMIE OK-PONTOTOC OK-HUGHES OK-MURRAY OK-SEMINOLE OK-
GARVIN OK-
408 PM CDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN POTTAWATOMIE...
CENTRAL PONTOTOC...SOUTHWESTERN HUGHES...NORTHEASTERN MURRAY...
SOUTHERN SEMINOLE AND EASTERN GARVIN COUNTIES UNTIL 445 PM CDT...

AT 405 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
FITZHUGH...MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
ADA...BYNG...ALLEN...ROFF...FRANCIS...FITZHUGH...SASAKWA...VANOSS AND
SPAULDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3459 9680 3459 9694 3481 9693 3510 9651
      3490 9629
TIME...MOT...LOC 2105Z 228DEG 41KT 3473 9679

MAHALE
Special weather statement, May 9, 4:10 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
410 PM CDT SAT MAY 9 2015

TXZ085-092145-
WILBARGER TX-
410 PM CDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILBARGER COUNTY UNTIL
445 PM CDT...

AT 408 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF LOCKETT...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3386 9924 3386 9947 3421 9934 3418 9896
TIME...MOT...LOC 2108Z 226DEG 31KT 3405 9928

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:22 PM CDTSpecial Weather StatementOUNLincoln23 min
May 8, 7:24 PM CDTSpecial Weather StatementOUNMarshall36 min
May 8, 7:25 PM CDTFlash Flood WarningOUNCarter, Garvin, Jefferson, Love, Murray, Stephens4 hr
May 8, 7:43 PM CDTTornado WarningOUNHughes32 min
May 8, 7:49 PM CDTSevere Thunderstorm WarningOUNCarter, Cleveland, Garvin, Jefferson, Johnston, Love and 6 more56 min
May 8, 8:06 PM CDTRiver Flood WarningOUNGreer, Jackson23 hr
May 8, 8:08 PM CDTRiver Flood WarningOUNCotton, Jefferson, Tillman5 days
May 8, 8:08 PM CDTRiver Flood WarningOUNLove26 days
May 8, 8:12 PM CDTFlash Flood WarningOUNAtoka, Bryan, Coal, Hughes, Johnston, Marshall and 2 more3 hr
May 8, 8:22 PM CDTSevere Thunderstorm WarningOUNHughes, Pottawatomie, Seminole38 min
May 8, 8:30 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc, Seminole45 min
May 8, 8:46 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Carter, Coal, Johnston, Love and 3 more44 min
May 8, 8:56 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc, Seminole49 min
May 8, 9:06 PM CDTTornado WarningOUNHughes24 min
May 8, 9:13 PM CDTTornado WarningOUNHughes32 min
May 8, 9:46 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Carter, Johnston, Love, Marshall44 min
May 8, 9:54 PM CDTRiver Flood WarningOUNOklahoma11 hr
May 8, 10:26 PM CDTSevere Thunderstorm WarningOUNBryan, Marshall49 min
May 8, 11:13 PM CDTSpecial Weather StatementOUNBryan32 min
May 9, 12:14 AM CDTSpecial Weather StatementOUNBryan31 min
May 9, 12:47 AM CDTRiver Flood WarningOUNCarter, Johnston, Murray4 days
May 9, 1:03 AM CDTSpecial Weather StatementOUNBryan27 min
May 9, 1:21 AM CDTSevere Thunderstorm WarningOUNBryan39 min
May 9, 1:47 AM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie37 hr
May 9, 2:57 AM CDTRiver Flood WarningOUNBryan4 days
May 9, 6:28 AM CDTSpecial Weather StatementOUNJackson32 min
May 9, 7:06 AM CDTSpecial Weather StatementOUNGreer, Harmon39 min
May 9, 7:07 AM CDTSpecial Weather StatementOUNTillman38 min
May 9, 7:46 AM CDTSpecial Weather StatementOUNComanche, Stephens29 min
May 9, 8:03 AM CDTSpecial Weather StatementOUNRoger Mills27 min
May 9, 8:16 AM CDTSpecial Weather StatementOUNDewey44 min
May 9, 8:34 AM CDTSpecial Weather StatementOUNCanadian, Carter, Garvin, Grady, Murray26 min
May 9, 8:40 AM CDTSpecial Weather StatementOUNDewey, Ellis35 min
May 9, 9:25 AM CDTSpecial Weather StatementOUNBeckham35 min
May 9, 9:32 AM CDTAreal Flood AdvisoryOUNCarter, Garvin, Johnston, Love, Marshall, Murray3 hr
May 9, 10:04 AM CDTSpecial Weather StatementOUNMarshall26 min
May 9, 10:37 AM CDTFlash Flood WarningOUNAtoka, Bryan, Johnston, Marshall4 hr
May 9, 10:38 AM CDTSpecial Weather StatementOUNAtoka, Marshall37 min
May 9, 11:32 AM CDTFlash Flood WarningOUNAtoka, Bryan4 hr
May 9, 11:39 AM CDTSpecial Weather StatementOUNAtoka36 min
May 9, 11:53 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Stephens52 min
May 9, 11:57 AM CDTSpecial Weather StatementOUNGreer, Kiowa33 min
May 9, 12:20 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens40 min
May 9, 12:23 PM CDTSpecial Weather StatementOUNKiowa37 min
May 9, 12:29 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa46 min
May 9, 12:33 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman42 min
May 9, 12:52 PM CDTSevere Thunderstorm WarningOUNCotton, Grady, Stephens53 min
May 9, 1:07 PM CDTSpecial Weather StatementOUNCanadian23 min
May 9, 1:14 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa, Washita46 min
May 9, 1:17 PM CDTFlash Flood WarningOUNCaddo, Canadian, Comanche, Grady, Kiowa, Stephens and 2 more3 hr
May 9, 1:27 PM CDTFlash Flood WarningOUNCanadian, Cleveland, Garvin, Grady, McClain, Oklahoma5 hr
May 9, 1:31 PM CDTSpecial Weather StatementOUNCanadian29 min
May 9, 1:42 PM CDTSpecial Weather StatementOUNCleveland33 min
May 9, 1:47 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain, Stephens43 min
May 9, 2:01 PM CDTSpecial Weather StatementOUNCaddo29 min
May 9, 2:02 PM CDTSpecial Weather StatementOUNOklahoma28 min
May 9, 2:10 PM CDTSpecial Weather StatementOUNPottawatomie35 min
May 9, 2:14 PM CDTFlash Flood WarningOUNCleveland, Lincoln, Pottawatomie, Seminole6 hr
May 9, 2:15 PM CDTSpecial Weather StatementOUNBryan30 min
May 9, 2:29 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston14 min
May 9, 2:58 PM CDTSpecial Weather StatementOUNJohnston32 min
May 9, 3:09 PM CDTFlash Flood WarningOUNAtoka, Carter, Coal, Hughes, Johnston, Murray and 1 more3 hr
May 9, 3:18 PM CDTSpecial Weather StatementOUNCleveland, McClain, Oklahoma27 min
May 9, 3:34 PM CDTSpecial Weather StatementOUNHughes26 min
May 9, 3:54 PM CDTSpecial Weather StatementOUNCoal36 min
May 9, 4:08 PM CDTSpecial Weather StatementOUNPontotoc37 min
May 9, 4:30 PM CDTSpecial Weather StatementOUNCoal30 min
May 9, 4:46 PM CDTAreal Flood AdvisoryOUNHughes, Pontotoc, Seminole119 min
May 9, 4:48 PM CDTSevere Thunderstorm WarningOUNHughes42 min
May 9, 4:52 PM CDTFlash Flood WarningOUNHughes, Pontotoc, Seminole4 hr
May 9, 4:55 PM CDTSevere Thunderstorm WarningOUNTillman50 min
May 9, 4:56 PM CDTSevere Thunderstorm WarningOUNLove, Marshall49 min
May 9, 5:28 PM CDTTornado WarningOUNLove, Marshall32 min
May 9, 5:34 PM CDTSpecial Weather StatementOUNCotton26 min
May 9, 5:35 PM CDTFlash Flood WarningOUNComanche, Cotton, Tillman3 hr
May 9, 5:40 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman50 min
May 9, 5:49 PM CDTAreal Flood WarningOUNCleveland, Garvin, Grady, Lincoln, McClain, Oklahoma and 2 more5 hr
May 9, 5:49 PM CDTTornado WarningOUNCotton26 min
May 9, 6:00 PM CDTRiver Flood WarningOUNJefferson, Love4 days
May 9, 6:10 PM CDTSevere Thunderstorm WarningOUNBryan, Johnston, Marshall50 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.